RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 67, Issue 1  


Boson Fock representations of stochastic processes
L. Accardi, T. Khida, V. V. Khtai
3
Stability of solutions of an equation arising in hydromechanics
N. V. Artamonov
15
The Riemann problem on a finite-sheeted Riemann surface of infinite genus
I. A. Bikchantaev
25
Acyclic $k$-strong coloring of maps on surfaces
O. V. Borodin, A. V. Kostochka, A. Raspaud, E. Sopena
36
On the order of growth of generalized eigenfunctions of the Sturm–Liouville operator. The Shnol' theorem
S. A. Denisov
46
A characterization of well-covered graphs in terms of forbidden costable subgraphs
I. É. Zverovich
52
Theorems on the representation of nonlinear mapping families and implicit function theorems
A. F. Izmailov
57
Parabolic permutation representations of the groups $^2F_4(q)$ and $^3D_4(q^3)$
V. V. Korableva
69
The Stechkin problem for partial derivation operators on classes of finitely smooth functions
S. N. Kudryavtsev
77
Analogs of the Kolmogorov–Seliverstov–Plessner theorem for nonorthogonal function systems
T. P. Lukashenko
87
On the Blum–Hanson theorem for quantum quadratic processes
F. M. Mukhamedov
102
Klein polyhedra for the fourth extremal cubic form
V. I. Parusnikov
110
Random walks in random environments of metric groups
U. A. Rozikov
129
One-sided approximation of functions
L. V. Taikov
136
Some topological minimax theorems
B. R. Frenkin
141

Brief Communications
Conditions for the existence of solutions to a quasilinear inequality in half-space
V. A. Galaktionov, Yu. V. Egorov, V. A. Kondrat'ev, S. I. Pokhozhaev
150
On solutions of quasilinear elliptic inequalities vanishing in a neighborhood of infinity
A. A. Kon'kov
153
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019